# SDR COM20354

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457AM
- Make and model: Swrngn SA227AC
- Aircraft serial: AC694
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Box
- Part number: 27821087
- Condition: Malfunctioned
- Location: Pitch Trim
- Part time: 8,532 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH TRIM OUT OF RANGE AURAL WARNING IS INOP.  COULD NOT DUPLICATE DISCREPANCY.  REPLACED PITCH TRIM CONTROL BOX FOR TROUBLESHOOTING.
